# SDR SWAA2022022420965

- Difficulty date: October 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,601 hours, 24,501 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E VERTICAL SEAL RETAINER AT AFT PYLON TIP IS CRACKED / REMOVED & REPLACED R/W T/E VERTICAL SEAL RESTRAINER AT AFT PYLON TOP IAW SRM 51-40-02-0G-0 PARA 4. & FIG 8; & IPC 57-50-00-25. 55920U 09OCT18
